# SDR AALA201612239006

- Difficulty date: December 22, 2016
- Submitted: December 23, 2016
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 14,591 hours, 5,959 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND L1 DOOR EMERGENCY ACTUATOR ACCUMULATOR AT 1600 PSI. SERVICED L1 DOOR EMERGENCY ACTUATOR ACCUMULATORS PER AMM 52-10-00.
